MAUDE Adverse Event Report: ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER
Model Number KL 1.8 FIBERTAK, SHOULDER
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic shoulder surgery the suture of the device did not shuttle.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is confirmed.- one unpackaged ar-3636, batch 15518932, was received for investigation.- visual inspection noted fraying throughout the suture.- functional testing was not performed due to the damage to the device.- the most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.Per dfu-0054-eo - e.Warnings - 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force applied during suture passing/tightening /tensioning.

Brand Name
KL 1.8 FIBERTAK, SHOULDER
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24495170
Report Number1220246-2026-01149
Device Sequence Number13433191
Product Code MBI
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL 1.8 FIBERTAK, SHOULDER
Device Catalogue NumberAR-3636
Device Lot Number15518932
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown